Alert archive / Florida / Small Craft Advisories in 2012

Small Craft Advisory 16, NWS Tampa Bay, FL

April 29, 2012

NWS Tampa Bay, FL issued this small craft advisory at Apr 29, 2012, 3:13 AM EDT. It took effect at Apr 29, 2012, 11:00 PM EDT. It was in force for 54 hr.

The area

The counties it named.

The facts

Issued
Apr 29, 2012, 3:13 AM EDT (07:13 UTC)
In effect from
Apr 29, 2012, 11:00 PM EDT
Expired
May 2, 2012, 5:00 AM EDT
In force
54 hr
Issued by
NWS Tampa Bay, FL

The text

As transmitted, in the capitals the NWS used until 2016.

042 
WHUS72 KTBW 290713
MWWTBW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
313 AM EDT SUN APR 29 2012

...SMALL CRAFT ADVISORY IN EFFECT BEGINNING TONIGHT FOR THE
SOUTHERN GULF WATERS...

.LOW PRESSURE DEVELOPING OVER THE FLORIDA STRAITS LATE TODAY WILL
BRING INCREASING EASTERLY WINDS ACROSS THE SOUTHERN GULF WATERS.

GMZ856-876-300815-
/O.NEW.KTBW.SC.Y.0016.120430T0300Z-120501T1200Z/
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
313 AM EDT SUN APR 29 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 8 AM
EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING
TO 8 AM EDT TUESDAY. 


* WINDS AND WAVES: EASTERLY WINDS WILL INCREASE TO AROUND 20 KNOTS
  BY LATE THIS EVENING AND REMAIN AROUND 20 KNOTS THROUGH EARLY
  TUESDAY MORNING. SEAS WILL BUILD TO 2 TO 4 FEET IN THE NEARSHORE
  WATERS AND 4 TO 6 FEET IN THE OFFSHORE WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/TAMPA
9 follow-up statements
785 
WHUS72 KTBW 292010
MWWTBW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
410 PM EDT SUN APR 29 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 8 AM EDT TUESDAY...

.THE GRADIENT WILL TIGHTEN OVER THE FORECAST WATERS BETWEEN A
RIDGE OF HIGH PRESSURE TO OUR NORTH AND A SURFACE TROUGH OVER
THE FLORIDA STRAITS. WINDS WILL INCREASE TO ADVISORY LEVELS THIS
EVENING OVER THE SOUTHERN THIRD OF THE MARINE AREA...WITH PERIODS
OF CAUTIONARY WINDS FURTHER TO THE NORTH. THIS GENERAL PATTERN
WILL PERSIST THROUGH THE EARLY PORTION OF THE WORK WEEK WITH THE
POTENTIAL FOR PERIODS OF CAUTIONARY TO ADVISORY LEVEL WINDS AND
SEAS.

GMZ856-876-302100-
/O.CON.KTBW.SC.Y.0016.120430T0300Z-120501T1200Z/
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
410 PM EDT SUN APR 29 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 8 AM EDT TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 8 AM EDT TUESDAY. 

* WINDS AND WAVES: EASTERLY WINDS WILL INCREASE TO AROUND 20 KNOTS
  BY LATE THIS EVENING AND REMAIN AROUND 20 KNOTS THROUGH EARLY
  TUESDAY MORNING. SEAS WILL BUILD TO 3 TO 5 FEET IN THE NEARSHORE
  WATERS AND 5 TO 7 FEET IN THE OFFSHORE WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/TAMPABAY
676 
WHUS72 KTBW 300740
MWWTBW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
340 AM EDT MON APR 30 2012

...SMALL CRAFT ADVISORY IN EFFECT THROUGH 8 AM EDT TUESDAY...

.DEVELOPING LOW PRESSURE OVER THE FLORIDA STRAITS WILL MOVE WEST
THROUGH MID-WEEK. INCREASING EASTERLY WINDS WILL CREATE HAZARDOUS
BOATING CONDITIONS IN THE SOUTHERN GULF OF MEXICO TODAY THROUGH
EARLY TUESDAY MORNING. CONDITIONS WILL DETERIORATE ACROSS THE
CENTRAL GULF WATERS BEGINNING THIS EVENING AS WELL AND LAST THROUGH
EARLY TUESDAY MORNING. 

GMZ853-873-011200-
/O.EXB.KTBW.SC.Y.0016.120501T0000Z-120501T1200Z/
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
340 AM EDT MON APR 30 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 AM
EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING
TO 8 AM EDT TUESDAY. 

* WINDS AND WAVES: EASTERLY WINDS WILL INCREASE TO BETWEEN 20 AND
  25 KNOTS THIS EVENING THROUGH EARLY TUESDAY MORNING. SEAS WILL
  BUILD TO 3 TO 5 FEET IN THE NEARSHORE WATERS AND 5 TO 7 FEET IN
  THE OFFSHORE WATERS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ856-876-011200-
/O.CON.KTBW.SC.Y.0016.000000T0000Z-120501T1200Z/
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
340 AM EDT MON APR 30 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY. 

* WINDS AND WAVES: EASTERLY WINDS WILL REMAIN BETWEEN 20 AND 25
  KNOTS THROUGH EARLY TUESDAY MORNING. SEAS WILL BUILD TO 3 TO 5
  FEET IN THE NEARSHORE WATERS AND 5 TO 7 FEET IN THE OFFSHORE
  WATERS BY LATER THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/TAMPA
993 
WHUS72 KTBW 301939
MWWTBW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
339 PM EDT MON APR 30 2012

...SMALL CRAFT ADVISORY IN EFFECT THROUGH 8 AM EDT TUESDAY...

.DEVELOPING LOW PRESSURE OVER THE FLORIDA STRAITS WILL MOVE WEST
THROUGH MID-WEEK. INCREASING EASTERLY WINDS WILL CREATE HAZARDOUS
BOATING CONDITIONS IN THE SOUTHERN GULF OF MEXICO TODAY THROUGH
EARLY TUESDAY MORNING. CONDITIONS WILL DETERIORATE ACROSS THE
CENTRAL GULF WATERS BEGINNING THIS EVENING AS WELL AND LAST
THROUGH EARLY TUESDAY MORNING.

GMZ856-876-010400-
/O.EXT.KTBW.SC.Y.0016.000000T0000Z-120501T1500Z/
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
339 PM EDT MON APR 30 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM EDT
TUESDAY. 

* WINDS AND WAVES: EASTERLY WINDS WILL REMAIN BETWEEN 20 AND 25
  KNOTS WITH GUSTS TO 30 KNOTS THROUGH TUESDAY MORNING. SEAS WILL
  BUILD TO 3 TO 5 FEET IN THE NEARSHORE WATERS AND 5 TO 7 FEET IN
  THE OFFSHORE WATERS BY BY LATE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ853-873-010400-
/O.EXT.KTBW.SC.Y.0016.120501T0000Z-120501T1500Z/
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
339 PM EDT MON APR 30 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 PM THIS EVENING TO
11 AM EDT TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 8 PM THIS EVENING
TO 11 AM EDT TUESDAY. 

* WINDS AND WAVES: EASTERLY WINDS WILL INCREASE TO AROUND 20 KNOTS
  WITH GUSTS TO 25 KNOTS THIS EVENING AND REMAIN AT ADVISORY
  LEVELS THROUGH TUESDAY MORNING. SEAS WILL BUILD TO 3 TO 4 FEET
  IN THE NEARSHORE WATERS AND 4 TO 6 FEET IN THE OFFSHORE WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/TAMPA
328 
WHUS72 KTBW 010211
MWWTBW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
1011 PM EDT MON APR 30 2012

...SMALL CRAFT ADVISORY IN EFFECT THROUGH 8 AM EDT TUESDAY...

.DEVELOPING LOW PRESSURE OVER THE FLORIDA STRAITS WILL MOVE WEST
THROUGH MID-WEEK. INCREASING EASTERLY WINDS WILL CREATE HAZARDOUS
BOATING CONDITIONS IN THE SOUTHERN GULF OF MEXICO TODAY THROUGH
EARLY TUESDAY MORNING. CONDITIONS WILL DETERIORATE ACROSS THE
CENTRAL GULF WATERS BEGINNING THIS EVENING AS WELL AND LAST
THROUGH EARLY TUESDAY MORNING.

GMZ853-856-873-876-011015-
/O.CON.KTBW.SC.Y.0016.000000T0000Z-120501T1500Z/
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
1011 PM EDT MON APR 30 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT TUESDAY.

* WINDS AND WAVES: EAST WINDS 20 TO 25 KNOTS WITH GUSTS UP TO 30
  KNOTS. SEAS WILL BUILD TO 2 TO 4 FEET IN THE NEARSHORE WATERS
  AND 4 TO 6 FEET IN THE OFFSHORE WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/TAMPA
413 
WHUS72 KTBW 010742
MWWTBW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
342 AM EDT TUE MAY 1 2012

...SMALL CRAFT ADVISORY IN EFFECT...

.LOW PRESSURE WILL WEAKEN AS IT PUSHES WEST OUT OF THE FLORIDA
STRAITS THIS MORNING AND INTO THE GULF OF MEXICO. STRONG EAST
WINDS WILL CONTINUE THROUGH LATE MORNING IN THE NEARSHORE WATERS
AND THROUGH THE LATE AFTERNOON IN THE OFFSHORE WATERS.

GMZ873-876-012015-
/O.EXT.KTBW.SC.Y.0016.000000T0000Z-120501T2100Z/
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
342 AM EDT TUE MAY 1 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON. 

* WINDS AND WAVES: EAST WINDS AROUND 20 KNOTS WITH GUSTS UP TO 30
  KNOTS. SEAS 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ853-856-011500-
/O.CON.KTBW.SC.Y.0016.000000T0000Z-120501T1500Z/
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
342 AM EDT TUE MAY 1 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS
MORNING. 

* WINDS AND WAVES: EAST WINDS AROUND 20 KNOTS. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/TAMPA
889 
WHUS72 KTBW 011445
MWWTBW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
1045 AM EDT TUE MAY 1 2012

...SMALL CRAFT ADVISORY IN EFFECT...

.LOW PRESSURE WILL WEAKEN AS IT PUSHES FURTHER WESTWARD INTO THE
GULF OF MEXICO THIS AFTERNOON. STRONG EAST WINDS WILL CONTINUE
THROUGH LATE AFTERNOON AND THEN BEGIN TO SUBIDE THIS EVENING.

GMZ853-856-012100-
/O.EXT.KTBW.SC.Y.0016.000000T0000Z-120501T2100Z/
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
1045 AM EDT TUE MAY 1 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON. 

* WINDS AND WAVES: EAST WINDS AROUND 20 KNOTS. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ873-876-012100-
/O.CON.KTBW.SC.Y.0016.000000T0000Z-120501T2100Z/
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
1045 AM EDT TUE MAY 1 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON. 

* WINDS AND WAVES: EAST WINDS AROUND 20 KNOTS. SEAS 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/TAMPA
995 
WHUS72 KTBW 012051
MWWTBW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
451 PM EDT TUE MAY 1 2012

GMZ853-856-873-876-020900-
/O.EXT.KTBW.SC.Y.0016.000000T0000Z-120502T0900Z/
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
451 PM EDT TUE MAY 1 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EDT
WEDNESDAY. 

* WINDS AND WAVES: EAST WINDS AROUND 20 KNOTS. SEAS 2 TO 4 FEET
  NEARSHORE AND 4 TO 6 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/TAMPA
879 
WHUS72 KTBW 020153
MWWTBW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
953 PM EDT TUE MAY 1 2012

GMZ853-856-873-876-020900-
/O.CON.KTBW.SC.Y.0016.000000T0000Z-120502T0900Z/
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
953 PM EDT TUE MAY 1 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
WEDNESDAY. 

* WINDS AND WAVES: EAST WINDS AROUND 20 KNOTS...DIMINISHING TO 15
  TO 20 KNOTS LATE. SEAS 2 TO 3 FEET NEARSHORE AND 3 TO 5 FEET
  OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/TAMPA
402 
WHUS72 KTBW 020902
MWWTBW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
502 AM EDT WED MAY 2 2012

GMZ853-856-873-876-021015-
/O.EXP.KTBW.SC.Y.0016.000000T0000Z-120502T0900Z/
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
502 AM EDT WED MAY 2 2012

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. WINDS HAVE
SUBSIDED OVER THE GULF WATERS. SMALL CRAFT OPERATORS SHOULD
CONTINUE TO EXERCISE CAUTION THROUGH THE REMAINDER OF THIS MORNING.

$$


HTTP://WWW.WEATHER.GOV/TAMPA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this small craft advisory went out at Apr 29, 2:49 AM EDT, 24 minutes earlier.

Area forecast discussion, Apr 29, 2:49 AM EDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
249 AM EDT SUN APR 29 2012

.SHORT TERM (TODAY-TUESDAY)...
THE SHORT TERM FORECAST WILL HINGE ON THE TROUGH ACROSS THE
FLORIDA STRAITS AND ITS SLOW WESTWARD MOVEMENT. CURRENT SURFACE
PATTERN SHOWS A RIDGE OVER THE CENTRAL PENINSULA WITH LOWERING
PRESSURES TO THE SOUTH. MODEL GUIDANCE SHOWS AN INVERTED TROUGH
TRAVERSING THE STRAITS TODAY AND MOVING WEST TOWARDS THE GULF. A
SLOW MOVING UPPER LEVEL CUTOFF 500 MB LOW LINGERS NEAR KEY WEST
AND THE TWO WILL COMBINE TO PROVIDE A FLOW OF DEEP TROPICAL
MOISTURE INTO SOUTHERN FLORIDA. A SURFACE LOW IS EXPECTED TO
DEVELOP LATER TONIGHT IN THIS AREA AND PUSH WEST INTO THE GULF OF
MEXICO DURING THE DAY ON MONDAY. TROUGHING ALOFT WILL LINGER OVER
SOUTH FLORIDA INTO EARLY NEXT WEEK WHILE RIDGING BUILDS TO THE
NORTH. BY TUESDAY THE SYSTEM WILL SLIDE WEST OUT OF THE AREA AS IT
DISSIPATES. THE QUESTIONS FOR THE FORECAST WILL CENTER ON THE
EXPECTED CLOUD COVER AND PRECIP DEVELOPMENT IN THE SOUTH AND HOW
THIS WILL IMPACT TEMPERATURES. EXPECTING AROUND 90 OR BETTER FROM
TAMPA BAY NORTH THE NEXT FEW DAYS WITH THE BEST CHANCES FOR MOSTLY
SUNNY SKIES THERE. IN ADDITION AS THE LOW PRESSURE PASSES SOUTH IT
WILL HELP TO STRENGTHEN AN EASTERLY GRADIENT AND HOLD THE WEST
COAST SEABREEZE OFF A BIT. WILL GO WITH CHANCE POPS IN THE SOUTH
THE NEXT FEW DAYS AND CONTINUE TO MONITOR FOR SHIFTS IN GUIDANCE.
KEPT COOLEST TEMPS IN THE SOUTH AS WELL WITH LOW AND MID 80S.
WINDS INCREASING TO 15-20 MPH THE NEXT FEW DAYS IN THE CENTRAL AND
SOUTH WITH TIGHTENING GRADIENT. KEPT SLIGHT CHANCE MENTION FOR
TSRA GIVEN THE PRESENCE OF UPPER LEVEL LOW PRESSURE IN THE AREA.

.LONG TERM  (TUESDAY NIGHT THROUGH SATURDAY)...
THE GLOBAL MODELS GENERALLY AGREE THAT THE AREA REMAINS BETWEEN AN
UPPER LEVEL RIDGE TO THE NORTH AND TROUGHINESS TO THE SOUTH OR
SOUTHWEST...BUT THEY CONTINUE WITH SOME MINOR LOCATION AND TIMING
DIFFERENCES. AT THE SURFACE THERE IS BETTER CONSENSUS THAT HIGH
PRESSURE OVER THE WESTERN ATLANTIC RIDGES WEST...ALONG THE GULF
COAST...WITH A SLOWLY RELAXING GRADIENT. THIS PATTERN WILL KEEP THE
AREA IN EASTERLY TO SE LOW LEVEL FLOW...INITIALLY ROBUST BUT
SLACKENING ENOUGH BY THE WEEKEND TO ALLOW SEA BREEZE
CIRCULATIONS...WITH A MOIST AND SOMEWHAT UNSTABLE AIRMASS. THE
FORECAST WILL STAY PARTLY CLOUDY WITH ONLY A SLIGHT CHANCE OF
SHOWERS OR STORMS...BELOW THE MEX GUIDANCE AND CLOSER TO CLIMO.
TEMPERATURES WILL RUN JUST ON THE WARM SIDE OF NORMAL...BY UP TO
A COUPLE OF DEGREES AT TIMES.

&&

.AVIATION...
TPA/PIE/LAL/SRQ - SCT CU UNDER SCT-BKN MID/HIGH CLOUDS WITH EASTERLY
WINDS LATE MORNING-AFTERNOON...GUSTY AT TIMES. PGD/FMY/RSW - SCT BUT
OCCASIONALLY BKN LOW CLOUDS UNDER BKN MID DECK...SOME VICINITY SHRA
WILL BE POSSIBLE AFTER 14Z...GUSTY EASTERLY WINDS DURING THE DAY.

&&

.MARINE...
LOW PRESSURE DEVELOPING IN THE FLORIDA STRAITS AND PUSHING SLOWLY
WEST OVER THE NEXT SEVERAL DAYS WILL BRING A TIGHTENING PRESSURE
GRADIENT AND INCREASING EASTERLY FLOW. WILL ADD SMALL CRAFT
ADVISORY TO SOUTHERN WATERS BEGINNING TONIGHT AS WINDS AROUND 20
KNOTS ARE EXPECTED AND SEAS INCREASING TO 6 FT. WILL REMAIN WITH
ELEVATED WINDS AND SEAS THROUGH EARLY TUESDAY AS THE LOW PRESSURE
MOVES INTO THE SOUTHERN GULF AND DISSIPATES. EASTERLY FLOW TO
CONTINUE THROUGH THE MAJORITY OF THE COMING WORK WEEK WITH A
STRONG RIDGE OF SURFACE HIGH PRESSURE SLIDING OFF THE EAST COAST
AND INTO THE SOUTHWEST ATLANTIC.

&&

.FIRE WEATHER...
NO CONCERNS THE NEXT SEVERAL DAYS WITH INCREASED MOISTURE AND
HIGHER RELATIVE HUMIDITY ACROSS THE AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  90  71  87  71 /  20  10  10   5
FMY  83  69  83  69 /  40  30  40  30
GIF  89  68  86  68 /  20  10  10   5
SRQ  86  71  85  69 /  20  10  20  10
BKV  90  65  90  65 /   5   0  10   0
SPG  89  74  81  74 /  20  10  10   5

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GULF WATERS...SMALL CRAFT ADVISORY FROM 11 PM THIS EVENING TO 8 AM EDT
     TUESDAY FOR BONITA BEACH TO ENGLEWOOD OUT 20 NM-
     BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM.

&&

SHORT TERM/MARINE/FIRE WEATHER...JOHNSON
LONG TERM/AVIATION...RUDE
Hazardous weather outlook, Apr 28, 5:10 AM EDT, 22 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
510 AM EDT SAT APR 28 2012

FLZ039-042-043-048>052-055>057-060>062-065-GMZ830-850-853-856-870-
873-876-282115-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
510 AM EDT SAT APR 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS
AFTERNOON...MAINLY FROM TAMPA BAY SOUTH. WHILE SEVERE WEATHER IS
NOT EXPECTED...ISOLATED STRONGER STORMS MAY PRODUCE BRIEF GUSTY
WINDS...HEAVY RAIN AND FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

...THUNDERSTORM IMPACT...
ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH
AFTERNOON...MAINLY OVER SOUTHWEST FLORIDA AND THE ADJACENT GULF
WATERS. WHILE SEVERE WEATHER IS NOT EXPECTED...ISOLATED STRONGER
STORMS MAY PRODUCE BRIEF GUSTY WINDS...HEAVY RAIN AND FREQUENT
LIGHTNING.

...WIND AND SEA IMPACT...
GRADIENT FLOW OVER THE WATERS WILL INCREASE THROUGH MID WEEK. EAST
WINDS ARE EXPECTED TO INCREASE TO 15 TO 20 KT BY TUESDAY RESULTING
IN DETERIORATING MARINE CONDITIONS. SEAS WILL RESPOND BY BUILDING
TO 2 TO 4 FEET.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

FLEMING

Nearby

Small Craft Advisories in Florida, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.